# SDR DU4R2006644

- Difficulty date: September 29, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CABIN LT I/B SEAT TRACK FS 200 TO 769 TOP CENTER OF TRACK, AND FLANGES.  CUT OUT CORRODED AREA OUT OF LIMITS FS 586 TO 684, FABRICATED AND INSTALLED NEW SEAT TRACK 7' LONG FROM P/N S00483 7050T76511, 2 PLUGS P/N 7452952-3 AND CHANNEL 7452952-7 IAW DC-9/MD-80 SRM 53-05D, 51-30-1 AND 51-10-3D.
